# SDR MASA2016022112784

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,527 hours, 25,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FLOOR LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE.
